MathSciNet Relay Station
MathSciNet bibliographic data
MR551752 57-02 (14J10 14J25 32J15 55N15)
Mandelbaum, Richard Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. (N.S.) 2 (1980), no. 1, 1–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement